# SDR SWIA201023601

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 16,508 hours, 14,011 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT RUDDER TRIM RAN FULL SCALE LEFT UNCOMMANDED.  (FLT 5937)  REPLACED RUDDER TRIM PANEL.
